# SDR DALA2016112309213

- Difficulty date: November 20, 2016
- Submitted: November 23, 2016
- Operation: Air carrier
- Aircraft: N374DA
- Make and model: Boeing 737832
- Aircraft serial: 29622
- Aircraft time: 55,276 hours, 22,402 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Corroded
- Location: L1 Door Frame
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND THE  L1 DOOR SILL MIDDLE SILL ATTACH ANGLE CORRODED.  MAINTENANCE FABRICATED A NEW ANGLE AND INSTALLED IAW SRM 53-10-51, SRM 51-40-02, DWG 141A8112, SRM 51-40-05, SRM 51-20-01, AND AMM 51-21-91.
